# SDR 2015FA0000265

- Difficulty date: June 10, 2015
- Submitted: June 10, 2015
- Operation: General aviation
- Aircraft: N572ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10940
- Aircraft time: 5,296 hours
- Engine: Lyc IO360L2A
- Engine time: 2,514 hours
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A175400125
- Part serial: 38572
- Condition: Cracked
- Location: Engine
- Part time: 120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT WELDS FAILED CAUSING CARBON MONOXIDE TO ENTER HEAT SHROUD THEREFORE ENTERING CABIN.
